# SDR CALA2025071406498

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 147A61524
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR, INNER UPPER SKIN, UPPER CENTER LIGHTENING HOLE IS CRACKED.  REPAIRED R-2 DOOR INNER UPPER SKIN REFERENCE UNITED EC/RA# 5210-03403.
